# SDR IPXA2022111688181

- Difficulty date: November 16, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- Aircraft time: 42,355 hours, 20,511 cycles
- Engine: Pwa PW2040
- System (JASC): 7300 · Engine Fuel and Control
- Part: Fuel Sys
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

EMEREGENCY DECLARED,  SUSPECT FUEL LEAK INFLIGHT IN RIGHT ENGINE. ENGINE SHUTDOWN INFLIGHT AND LANDED.PERFORMED ENGINE RUN RT ENGINE NO LEAKS NOTED. SERVICED OIL PER TASK CARD #71-00-00-216-017-R00.
